Department of Mathematics,
Baruch College, CUNY,
One Bernard Baruch Way,
6th Floor, Room 6-230,
New York, NY 10010
| 2013- ||Assistant Professor, Department of Mathematics, Baruch College, City University of New York|
| 2010-2013 ||Assistant Research Professor (postdoctoral position), Department of Mathematics, Duke University|
|Spring 2011|| Fields Postdoctoral Fellow, Fields Institute, Toronto|
| 2004-2010 ||Ph. D. Mathematics, University of California, Berkeley |
Thesis title: "Homogenization and large deviations"
Thesis advisor: Fraydoun Rezakhanlou
|1999-2002|| B. Sc. Mathematics, University of Belgrade, Serbia |
Probability, statistical mechanics, partial differential equations, dynamical systems
- (with R. Radoicic, and D. Stefanica) Polya-based approximation for the ATM-forward implied volatility, International Journal of Financial Engineering, Vol. 4 (2017) nos. 2 and 3, 1-15
- (with J. Gatheral, R. Radoicic, and D. Stefanica) Tighter bounds for implied volatility, International Journal of Theoretical and Applied Finance, vol. 20 (2017) no. 05, 1-14.
- (with D. Sivakoff) Excited deterministic walk in a random environment, Electronic Journal of Probability, vol. 20 (2015) no. 44, 1-19.
- Inequalities with determinants of perturbed positive matrices, Linear Algebra and its Applications 449 (2014), 166–174
- (with J. Nolen) A sublinear variance bound for solutions of a random Hamilton-Jacobi equation, Journal of Statistical Physics,
149 (2012), 342-361
- Large deviations for deterministic processes with jumps, Electronic Journal of probability, vol. 16 no. 87 (11-23-2011), pp. 2406-2438.
- (with D. Djukic, V. Jankovic, and N. Petrovic) The IMO Compendium (second edition), Springer 2011
- (with V. Baltic, D. Djukic, and Dj. Krtinic) Practice Problems for High School Math Competitions in Serbia (in Serbian), Serbian Mathematical Society, 2008
- (with Z. Kadelburg, D. Djukic, and M. Lukic) Inequalities (in Serbian), Serbian Mathematical Society, 2003.